Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS Pueblo, CO

June 20, 2014Baca County, Bent County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 20, 2014, 6:44 PM MDT for Baca County, Bent County, Las Animas County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2014, 6:44 PM MDT (00:44 UTC)
Expired
Jun 20, 2014, 7:30 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baca County, CO, Bent County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 135 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
3203 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WUUS55 KPUB 210044
SVRPUB
COC009-011-071-210130-
/O.NEW.KPUB.SV.W.0073.140621T0044Z-140621T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
644 PM MDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
  NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
  SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...

* UNTIL 730 PM MDT

* AT 644 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 22 MILES WEST OF
  TWO BUTTES RESERVOIR...OR 30 MILES SOUTHWEST OF LAMAR...MOVING
  SOUTH AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL LAS ANIMAS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3749 10325 3792 10309 3792 10284 3746 10269
TIME...MOT...LOC 0044Z 348DEG 15KT 3775 10299 

HAIL...1.00IN
WIND...60MPH

$$

KAM
2 follow-up statements
716 
WWUS55 KPUB 210101
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT FRI JUN 20 2014

COC009-011-071-210130-
/O.CON.KPUB.SV.W.0073.000000T0000Z-140621T0130Z/
LAS ANIMAS CO-BACA CO-BENT CO-
701 PM MDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR EAST CENTRAL LAS ANIMAS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES...

AT 701 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 22 MILES SOUTH OF
JOHN MARTIN RESERVOIR...OR 31 MILES SOUTHWEST OF LAMAR...MOVING SOUTH
AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3749 10325 3787 10310 3787 10282 3746 10269
TIME...MOT...LOC 0101Z 005DEG 11KT 3776 10301 

HAIL...1.00IN
WIND...60MPH

$$

KAM
275 
WWUS55 KPUB 210116
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
716 PM MDT FRI JUN 20 2014

COC009-011-071-210130-
/O.CON.KPUB.SV.W.0073.000000T0000Z-140621T0130Z/
LAS ANIMAS CO-BACA CO-BENT CO-
716 PM MDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR EAST CENTRAL LAS ANIMAS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES...

AT 715 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES EAST OF
HIGBEE...OR 30 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING SOUTH AT 20
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3749 10325 3787 10310 3787 10282 3746 10269
TIME...MOT...LOC 0115Z 008DEG 16KT 3774 10307 

HAIL...1.00IN
WIND...60MPH

$$

KAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:12 PM MDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 20, 3:12 PM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
312 PM MDT FRI JUN 20 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 313 PM MDT FRI JUN 20 2014

CURRENTLY...AS ADVERTISED BY THE GUIDANCE...A LINE OF SHOWERS AND
STORMS WERE OCCURRING OVER FAR SE CO...EXTENDING FROM S OF KLAA TO
THE KIM AREA. OTHERWISE...SKIES WERE MOSTLY SUNNY OVER THE REGION.
TEMPS ACROSS THE REGION WERE IN THE U80S TO L90S ACROSS MOST OF THE
PLAINS...WITH 60S AND 70S MAINLY IN THE MTNS AND VALLEYS.

REST OF TODAY INTO THIS EVENING....

THE LINE OF SHOWERS AND STORMS ARE EXPECTED TO GRADUALLY MOVE TO THE
EAST WITH TIME...ALTHOUGH ONE OR TWO SHOWERS MAY DEVELOP NORTHWARD
WITH OUTFLOWS THAT WILL LIKELY MOVE NORTHWARD WITH TIME. AS HEATING
DECREASES...TSRA THREAT WILL DIMINISH. IN THE MEANTIME...WE COULD
SEE STORMS OVER THE FAR SE PRODUCE SOME LOCALLY STRONG GUSTY WINDS
AND SMALL HAIL.

TONIGHT...

LOW LVL JET WILL CRANK UP ONCE AGAIN. THE STRONGEST WINDS OVER THE
ENTIRE ATMOSPHERE OVER FAR SE CO WILL LIKELY BE ASSOCIATED WITH THIS
JET....WITH 50 MPH WINDS ONE TO TWO THOUSAND FEET OFF THE GROUND.
WINDS HIGHER UP WILL LIKELY NOT EXCEED 20 MPH....WITH MOST OF THE
WINDS IN THE COLUMN LESS THAN 10 MPH. POP CHANCES AFTER MIDNIGHT
WILL BE NEGLIGIBLE OVER THE PLAINS.

SATURDAY...

SHOULD SEE A BIT MORE ACTIVITY OVER THE REGION THAN TODAY. THERE IS
A BIT OF DISAGREEMENT IN POP CHANCES FOR TOMORROW WITH NAM AND EC
SHOWING SCATTERED SHOWERS OVER THE REGION BY LATER AFTERNOON WHILE
THE GFS DOES NOT GET THINGS GOING UNTIL AFTER 00Z TOMORROW. FOR
NOW...LEANED TOWARDS THE NAM AND EC AND HAVE ISOLD TO LOW END SCTD
POPS OVER THE REGION...WITH THE BEST CHANCE OF POPS BY LATE
AFTERNOON OVER THE RATON MESA REGION AND OVER KIOWA COUNTY. T

TOMORROW WILL BE ANOTHER WARM DAY WITH TEMPS SIMILAR TO TODAYS HIGHS
OR A DEGREE OR TWO WARMER. \/HODANISH

.LONG TERM...(SATURDAY NIGHT THROUGH NEXT FRIDAY)
ISSUED AT 313 PM MDT FRI JUN 20 2014

AS OF THIS DISCUSSION...MAIN LONGER TERM ISSUE IS THE POTENTIAL
FOR UNSETTLED METEOROLOGICAL CONDITIONS AT TIMES...PRIMARILY FROM
LATER SUNDAY INTO TUESDAY NIGHT.

RECENT COMPUTER SIMULATIONS INDICATE THAT PRIMARY NORTHERLY
SURGE(AND ASSOCIATED DEEPER MOISTURE PROFILE) WILL MOVE ACROSS
EASTERN SECTIONS OF THE FORECAST DISTRICT BY LATER SUNDAY AND
COMBINE WITH OCCASIONAL UPPER DISTURBANCES TO CREATE INCREASED
SHOWER AND THUNDERSTORM ACTIVITY FROM LATER SUNDAY INTO TUESDAY
NIGHT...ESPECIALLY OVER EASTERN PORTIONS OF THE CWFA DURING THE
AFTERNOON AND EVENING HOURS.

SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME
STRONG TO POSSIBLY SEVERE AT TIMES DURING THE LATER SUNDAY INTO
TUESDAY NIGHT TIME-FRAME AS LOCALIZED CAPE...LIS AND BULK SHEAR
VALUES NEAR AND/OR EXCEED 2000 J/KG...-8C AND 50 KNOTS
RESPECTIVELY DURING THIS TIME-FRAME. AS ALWAYS...WFO PUEBLO
WILL MONITOR CLOSELY.

THEN...GENERALLY DRIER AND WARMER CONDITIONS ARE THEN EXPECTED TO
RETURN BY LATER NEXT WEEK AS UPPER RIDGING SETS UP OVER FAR WEST
TEXAS. FINALLY...COOLEST TEMPERATURES DURING THE LONGER TERM ARE
ANTICIPATED MONDAY AND TUESDAY...WHILE WARMEST TEMPERATURES
SHOULD BE NOTED BY NEXT THURSDAY AND FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 313 PM MDT FRI JUN 20 2014

VFR CONDITIONS ARE EXPECTED NEXT 24H AT ALL 3 TAF SITES...KPUB
...KALS AND KCOS. WINDS WILL BE LIGHT. THERE WILL BE A SLIGHT
CHANCE OF SOME ISOLD THUNDER AT KCOS AND KPUB TOMORROW LATE
AFTERNOON BUT CHANCES TOO LOW TO EXPLICITLY MENTION IN TAF
PRODUCTS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, Jun 20, 6:26 PM MDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT FRI JUN 20 2014

COZ058>089-093>099-220030-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
626 PM MDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING ACROSS THE SOUTHEAST PLAINS...MAINLY TO THE EAST OF A LINE
FROM TRINIDAD TO LA JUNTA TO HASWELL. THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP
TO 60 MPH...AND LOCALLY HEAVY RAINFALL. LIGHTNING WILL BE POSSIBLE
WITH ALL THUNDERSTORMS.  THUNDERSTORMS ARE EXPECTED TO WEAKEN AND
DIMINISH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL DEVELOP SATURDAY AFTERNOON AND EVENING
OVER THE REGION...AND THE MAIN THREATS FROM THESE STORMS WILL BE
LIGHTNING AND GUSTY WINDS. STARTING SUNDAY AFTERNOON...LOW LEVEL
MOISTURE WILL INCREASE FROM THE EASTERN MOUNTAINS AND
EASTWARD...AND THIS WEATHER PATTERN WILL CONTINUE THROUGH
WEDNESDAY. THE INCREASE IN LOW LEVEL MOISTURE COULD RESULT IN
STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL. IN
ADDITION...STORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS...WHICH
MAY INCREASE FLASH FLOODING POTENTIAL FOR AREA BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE ACROSS THE SOUTHEAST PLAINS THROUGH THIS EVENING.

31/88

In the hours before

Special weather statement, Jun 20, 2:25 PM MDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
225 PM MDT FRI JUN 20 2014

COZ096-098-202100-
EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
225 PM MDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND
NORTHEASTERN PROWERS COUNTIES UNTIL 300 PM MDT...

AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRISTOL...OR 14 MILES EAST OF LAMAR...MOVING
NORTHEAST AT 15 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THERE IS A VERY SLIGHT CHANCE THAT THIS STORM COULD FORM A WEAK ROPE
TORNADO AS IT MOVES NORTHEAST ACROSS NORTHERN PROWERS COUNTY.

LOCATIONS IMPACTED INCLUDE...
GRANADA...HARTMAN AND BRISTOL.

LAT...LON 3802 10232 3812 10250 3838 10234 3823 10206
TIME...MOT...LOC 2023Z 215DEG 14KT 3813 10236

HODANISH
Special weather statement, Jun 20, 2:59 PM MDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT FRI JUN 20 2014

COZ096-098-202130-
EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
259 PM MDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND
NORTHEASTERN PROWERS COUNTIES UNTIL 330 PM MDT...

AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF HARTMAN...OR 20 MILES NORTHWEST
OF COOLIDGE...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARTMAN...TOWNER AND BRISTOL.

LAT...LON 3806 10225 3812 10240 3813 10240 3856 10217
      3851 10204 3831 10204
TIME...MOT...LOC 2059Z 203DEG 20KT 3830 10219

HODANISH
Special weather statement, Jun 20, 3:36 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT FRI JUN 20 2014

COZ097-098-202200-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
336 PM MDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PROWERS AND EAST
CENTRAL BENT COUNTIES UNTIL 400 PM MDT...

AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF LAMAR...MOVING NORTHEAST AT
30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR.

LAT...LON 3777 10278 3792 10290 3812 10264 3786 10256
TIME...MOT...LOC 2135Z 238DEG 24KT 3789 10276

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:04 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jun 20, 6:14 PM MDTSevere Thunderstorm WarningPUBBent31 min
Jun 20, 7:30 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers45 min
Jun 20, 8:14 PM MDTSpecial Weather StatementPUBBent46 min
Jun 21, 3:42 PM MDTSpecial Weather StatementPUBBaca48 min
Jun 21, 3:53 PM MDTSpecial Weather StatementPUBEl Paso22 min
Jun 21, 4:12 PM MDTSpecial Weather StatementPUBBaca33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.